Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 149, NWS Wilmington, OH

June 13, 2017Auglaize County, Mercer County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2017, 7:04 PM EDT for Auglaize County, Mercer County, Ohio. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 7:04 PM EDT (23:04 UTC)
Expired
Jun 13, 2017, 7:45 PM EDT
In force
41 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Auglaize County, OH, Mercer County, OH

The radar

The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:09 PM EDTTSTM WND DMG3 N St. Marys, OHTREES AND POWER LINES DOWN. TIME ESTIMATED
Jun 13, 7:11 PM EDTTSTM WND DMGSt. Marys, OHTREES AND POWERLINES DOWN THROUGHOUT WESTERN PART OF AUGLAIZE COUNTY, INCLUDING IN ST. MARYS. TIME ESTIMATED BY RADAR.
Jun 13, 7:20 PM EDTTSTM WND DMG4 E Celina, OHSEVERAL TREES DOWN AND POWERLINES DOWN NORTH OF GRAND LAKE IN EASTERN PART OF COUNTY. TIME ESTIMATED BY RADAR.
Jun 13, 7:20 PM EDTTSTM WND DMG5 E Celina, OHSEVERAL LARGE TREES AND LIMBS DOWN AT NORTHMOOR GOLF COURSE. SHEET METAL ROOFING PARTIALLY REMOVED FROM STRUCTURE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1831 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

667 
WUUS51 KILN 132304
SVRILN
OHC011-107-132345-
/O.NEW.KILN.SV.W.0149.170613T2304Z-170613T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
704 PM EDT TUE JUN 13 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Western Auglaize County in west central Ohio...
  Eastern Mercer County in west central Ohio...

* Until 745 PM EDT.

* At 704 PM EDT, a severe thunderstorm was located near Celina,
  moving south at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Celina, St. Marys, New Bremen, Minster, Chickasaw, Montezuma,
  Neptune, Carthagena, Egypt and Maria Stein.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4049 8434 4038 8434 4038 8443 4037 8443
      4036 8457 4063 8463 4068 8440
TIME...MOT...LOC 2304Z 344DEG 20KT 4059 8449 

HAIL...1.00IN
WIND...60MPH
 
$$

JDR
2 follow-up statements
269 
WWUS51 KILN 132326
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
726 PM EDT TUE JUN 13 2017

OHC011-107-132345-
/O.CON.KILN.SV.W.0149.000000T0000Z-170613T2345Z/
Auglaize OH-Mercer OH-
726 PM EDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHWESTERN AUGLAIZE AND SOUTHEASTERN MERCER COUNTIES...

At 725 PM EDT, a severe thunderstorm was located near New Bremen,
moving south at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Celina, St. Marys, New Bremen, Minster, Chickasaw, Montezuma,
Carthagena, Bulkhead, Egypt and Maria Stein.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4049 8434 4038 8434 4038 8443 4037 8443
      4036 8457 4058 8461 4062 8438
TIME...MOT...LOC 2325Z 344DEG 20KT 4047 8445 

HAIL...1.00IN
WIND...60MPH
 
$$

JDR
124 
WWUS51 KILN 132343
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
743 PM EDT TUE JUN 13 2017

OHC011-107-132352-
/O.EXP.KILN.SV.W.0149.000000T0000Z-170613T2345Z/
Auglaize OH-Mercer OH-
743 PM EDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN AUGLAIZE AND
SOUTHEASTERN MERCER COUNTIES WILL EXPIRE AT 745 PM EDT...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire. 
However gusty winds are still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 4049 8434 4038 8434 4038 8443 4037 8443
      4036 8457 4058 8461 4062 8438
TIME...MOT...LOC 2342Z 344DEG 20KT 4038 8442 

$$

JDR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:30 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 13, 5:30 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
530 PM EDT Tue Jun 13 2017

.SYNOPSIS...
A warm and unsettled weather pattern will continue through the
week and into the weekend. Slightly cooler and drier conditions
will be present for the beginning of next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Shower and thunderstorms continue to wane and the threat for
flash flooding seems to have diminished. So have cancelled the
rest of the flash flood watch.

With warm airmass in place temperatures are not expected to
drop off much overnight. Have low temperatures in the upper 60s
to low 70s. Additional thunderstorm development will be
possible across primarily southwestern portions of the forecast
area late in the overnight hours.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Another day with a moist and unstable airmass will be in place
for Wednesday. This will allow for additional scattered shower
and thunderstorm activity. Isolated damaging wind gusts and
isolated large hail will again be possible. In additional
isolated flooding issues will be possible due to heavy rainfall
and also due to rainfall that has already occurred today. Went
close to the blend for high temperatures with highs generally in
the upper 80s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
The warm and unstable airmass will remain in place for Thursday
with upper level support from a disturbance moving through. This
will allow for increased coverage of showers and thunderstorms.
Another day of isolated large hail and damaging winds will be
possible in addition to the repeated heavy rain threat. With the
subsequent rounds of rainfall cannot rule out some isolated
flash flooding issues.

There will be a temporary lull in the precipitation Thursday
night into a large portion of the day on Friday. Additional
disturbances will work into the region for later in the day on
Friday through the weekend.

A cold front will then work through Sunday into Sunday night.
After this feature moves through slightly cooler and drier
conditions are expected for the remainder of the long term time
period.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
Thunderstorms this afternoon will decrease in coverage this
evening. Additional thunderstorms are expected late in the
overnight hours and into the day on Wednesday. Visbys will be
reduced at times with the thunderstorm activity.

OUTLOOK...Thunderstorms possible Tuesday night through Thursday
and then again on Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Novak
NEAR TERM.../Novak
SHORT TERM...Novak
LONG TERM...
AVIATION...Novak
Hazardous weather outlook, Jun 13, 5:27 PM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
527 PM EDT Tue Jun 13 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-141945-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
527 PM EDT Tue Jun 13 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Occasional thunderstorms are expected Wednesday into Thursday. Some
of these storms will be capable of producing locally heavy rainfall
and isolated damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 13, 3:08 PM EDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
308 PM EDT TUE JUN 13 2017

OHZ045-131930-
Union OH-
308 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN UNION COUNTY IN
CENTRAL OHIO UNTIL 330 PM EDT...

At 308 PM EDT, radar indicated a strong thunderstorm near West
Mansfield, moving northeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Richwood, Byhalia, Broadway, Raymond, Pottersburg and Somersville.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4026 8350 4033 8354 4047 8350 4041 8326
TIME...MOT...LOC 1908Z 219DEG 11KT 4035 8348

JDR
Local storm report, Jun 13, 3:50 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     TSTM WND DMG     3 ESE ENGLEWOOD         39.85N 84.26W
06/13/2017                   MONTGOMERY         OH   BROADCAST MEDIA

            LARGE TREE SPLIT IN HALF ON MARYLEW LANE. TIME ESTIMATED
            BY RADAR.

&&

KC
Special weather statement, Jun 13, 4:11 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
411 PM EDT TUE JUN 13 2017

OHZ056-132030-
Licking OH-
411 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LICKING COUNTY
UNTIL 430 PM EDT...

At 410 PM EDT, radar indicated a strong thunderstorm 8 miles
northwest of Frazeysburg, moving southeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Fallsburg.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4004 8220 4024 8233 4024 8218
TIME...MOT...LOC 2010Z 326DEG 26KT 4021 8221

JDR
Local storm report, Jun 13, 4:35 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND DMG     5 W DOWNTOWN COLUMBUS   39.95N 83.09W
06/13/2017                   FRANKLIN           OH   PUBLIC

            TREE BLOWN ONTO MOBILE HOME ON VOLNEY AVE. TIME ESTIMATED
            BY RADAR.

&&

KC
Special weather statement, Jun 13, 6:42 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
642 PM EDT TUE JUN 13 2017

OHZ034-035-132315-
Auglaize OH-Mercer OH-
642 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN AUGLAIZE AND
NORTHEASTERN MERCER COUNTIES UNTIL 715 PM EDT...

At 642 PM EDT, radar indicated a strong thunderstorm over Rockford,
moving southeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...

Locations impacted include...
Celina, St. Marys, Coldwater, Rockford, Mendon, Montezuma, Neptune,
Bulkhead and Tama.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4072 8445 4069 8445 4068 8444 4067 8444
      4051 8436 4043 8461 4067 8477 4073 8465
      4073 8447
TIME...MOT...LOC 2242Z 326DEG 20KT 4066 8462

JDR
Special weather statement, Jun 13, 7:02 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
702 PM EDT TUE JUN 13 2017

OHZ043-132330-
Shelby OH-
702 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SHELBY COUNTY UNTIL 730
PM EDT...

At 701 PM EDT, radar indicated a strong thunderstorm near New Bremen,
moving south at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Very heavy rain...

Locations impacted include...
Sidney, Anna, Botkins, Hardin, Port Jefferson, Newbern, Lake Loramie
State Park, Plattsville and Houston.

This includes I-75 in Ohio between mile markers 87 and 105.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4023 8403 4020 8434 4038 8435 4038 8434
      4048 8434 4048 8417
TIME...MOT...LOC 2301Z 344DEG 20KT 4042 8429

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:13 AM EDTSpecial Weather StatementILNClinton32 min
Jun 13, 6:19 AM EDTSpecial Weather StatementILNRoss26 min
Jun 13, 6:22 AM EDTSpecial Weather StatementILNFairfield23 min
Jun 13, 6:51 AM EDTAreal Flood AdvisoryILNRoss84 min
Jun 13, 6:59 AM EDTFlash Flood WarningILNRoss3 hr
Jun 13, 8:05 AM EDTAreal Flood AdvisoryILNClark, Greene115 min
Jun 13, 8:30 AM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 8:32 AM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison118 min
Jun 13, 8:49 AM EDTFlash Flood WarningILNFayette, Greene, Madison3 hr
Jun 13, 9:19 AM EDTSpecial Weather StatementILNFayette26 min
Jun 13, 9:40 AM EDTAreal Flood AdvisoryILNClinton, Fayette2 hr
Jun 13, 9:43 AM EDTAreal Flood AdvisoryILNFranklin, Licking3 hr
Jun 13, 9:47 AM EDTSpecial Weather StatementILNFayette28 min
Jun 13, 10:06 AM EDTFlash Flood WatchILNAdams, Brown, Clinton, Fairfield, Fayette, Franklin and 8 more7 hr
Jun 13, 10:07 AM EDTSpecial Weather StatementILNHighland23 min
Jun 13, 10:12 AM EDTAreal Flood AdvisoryILNHocking2 hr
Jun 13, 10:12 AM EDTSpecial Weather StatementILNFranklin48 min
Jun 13, 10:20 AM EDTAreal Flood AdvisoryILNFayette, Highland115 min
Jun 13, 10:26 AM EDTFlash Flood WarningILNHocking3 hr
Jun 13, 10:26 AM EDTFlash Flood WarningILNFranklin, Licking3 hr
Jun 13, 10:30 AM EDTAreal Flood AdvisoryILNFranklin3 hr
Jun 13, 10:37 AM EDTSpecial Weather StatementILNHighland38 min
Jun 13, 10:38 AM EDTSpecial Weather StatementILNHighland52 min
Jun 13, 11:08 AM EDTSpecial Weather StatementILNHamilton52 min
Jun 13, 11:30 AM EDTSpecial Weather StatementILNHighland45 min
Jun 13, 11:44 AM EDTSevere Thunderstorm WarningILNButler, Hamilton46 min
Jun 13, 11:48 AM EDTSpecial Weather StatementILNClermont42 min
Jun 13, 12:19 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren26 min
Jun 13, 12:23 PM EDTSpecial Weather StatementILNClermont37 min
Jun 13, 12:29 PM EDTSpecial Weather StatementILNClermont31 min
Jun 13, 12:42 PM EDTSpecial Weather StatementILNMontgomery33 min
Jun 13, 12:44 PM EDTSevere Thunderstorm WarningILNButler, Warren31 min
Jun 13, 12:48 PM EDTSpecial Weather StatementILNMontgomery27 min
Jun 13, 12:54 PM EDTSpecial Weather StatementILNMiami36 min
Jun 13, 12:59 PM EDTSpecial Weather StatementILNClinton31 min
Jun 13, 1:06 PM EDTSpecial Weather StatementILNMontgomery24 min
Jun 13, 1:09 PM EDTSpecial Weather StatementILNWarren21 min
Jun 13, 1:12 PM EDTSpecial Weather StatementILNBrown33 min
Jun 13, 1:15 PM EDTAreal Flood AdvisoryILNClermont2 hr
Jun 13, 1:18 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Warren117 min
Jun 13, 1:20 PM EDTAreal Flood AdvisoryILNMiami, Montgomery115 min
Jun 13, 1:26 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery34 min
Jun 13, 1:33 PM EDTAreal Flood AdvisoryILNClermont117 min
Jun 13, 1:43 PM EDTAreal Flood AdvisoryILNBrown2 hr
Jun 13, 1:43 PM EDTSpecial Weather StatementILNGreene32 min
Jun 13, 1:43 PM EDTSevere Thunderstorm WarningILNClinton21 min
Jun 13, 1:51 PM EDTSpecial Weather StatementILNChampaign24 min
Jun 13, 1:53 PM EDTSpecial Weather StatementILNBrown37 min
Jun 13, 1:54 PM EDTSpecial Weather StatementILNBrown36 min
Jun 13, 1:56 PM EDTSpecial Weather StatementILNDelaware34 min
Jun 13, 2:01 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami30 min
Jun 13, 2:03 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami117 min
Jun 13, 2:15 PM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 2:39 PM EDTSpecial Weather StatementILNUnion21 min
Jun 13, 3:08 PM EDTSpecial Weather StatementILNUnion22 min
Jun 13, 4:11 PM EDTSpecial Weather StatementILNLicking19 min
Jun 13, 6:13 PM EDTSevere Thunderstorm WarningILNHardin47 min
Jun 13, 6:42 PM EDTSpecial Weather StatementILNMercer33 min
Jun 13, 6:56 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union49 min
Jun 13, 6:58 PM EDTAreal Flood AdvisoryILNHardin2 hr
Jun 13, 7:02 PM EDTSpecial Weather StatementILNShelby28 min
Jun 13, 7:22 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby113 min
Jun 13, 7:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby35 min
Jun 13, 7:30 PM EDTSpecial Weather StatementILNLogan30 min
Jun 13, 7:41 PM EDTFlash Flood WarningILNHardin2 hr
Jun 13, 7:50 PM EDTSpecial Weather StatementILNLogan25 min
Jun 13, 7:57 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Shelby48 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.